# SDR REXA2014043000417

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,376 hours, 19,815 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDR ULD FAILED FUNCTIONAL TEST.  R & R FDR ULD IAW AMM 31-31-05.  FUNCTIONAL CHECKED GOOD IAW AMM 31-31-05-720-801.  ULD TESTER 591 NO CAL DATE TORQUE WRENCH 1867 CAL DUE 4/4/15.
